# SDR DALA2020071762596

- Difficulty date: July 15, 2020
- Submitted: July 17, 2020
- Operation: Air carrier
- Aircraft: N701DN
- Make and model: Boeing 777232
- Aircraft serial: 29740
- Aircraft time: 61,498 hours, 5,408 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1-R1 DOOR EMERGENCY LIGHTS ARE INOPERATIVE. FOUND FUSE INOPERATIVE IN BATTERY PACK AND REPLACED THE SAME. SYSTEM OPERATION IS NORMAL.
